dr Krzysztof Zajkowski

Publikacje

  1. K. Zajkowski
    A variational formula on the Cramér function of series of independent random variables
    Positivity 21 (2017), no. 1, 273-282, (published on line in 2016).
    DOI10.1007/s11117-016-0419-z
  2. K. Zajkowski
    Cramér transform of Rademacher series
    Positivity 19 (2015), no. 3, 529-537, (published on-line in 2014).
    DOI10.1007/s11117-014-0313-5
  3. K. Zajkowski
    Tail estimates of series of independent random variables
    arXiv.org (2015), (on-line first).
  4. U. Ostaszewska, K. Zajkowski
    Cramér transform and t-entropy
    Positivity 18 (2014), no. 2, 347-358, (published online in 2013).
    DOI10.1007/s11117-013-0247-3
  5. K. Zajkowski
    A note on the gambling team method
    Statistics & Probability Letters 85 (2014), 45-50, (published on line in 2013).
    DOI10.1016/j.spl.2013.11.003
  6. K. Zajkowski
    Penney's game between many players
    Didactics of Mathematics 11(15) (2014), 75-83.
    DOI10.15611/dm.2014.11.07
  7. U. Ostaszewska, K. Zajkowski
    On the waiting time till some patterns occur in i.i.d. sequences
    arXiv.org (2013), (on-line first).
  8. K. Zajkowski
    Convex conjugates of analytic functions of logarithmically convex functionals
    J. Convex Anal. 20 (2013), no. 1, 243-252.
  9. K. Zajkowski
    Penney's game between many players
    arXiv.org (2013), (on-line first).
  10. U. Ostaszewska, K. Zajkowski
    Legendre-Fenchel transform of the spectral exponent of analytic functions of weighted composition operators
    J. Convex Anal. 18 (2011), no. 2, 367-377.
  11. U. Ostaszewska, K. Zajkowski
    Legendre - Fenchel transform of the spectral exponent of polynomials of weighted composition operators
    Positivity 14 (2010), no. 3, 373 - 381.
    DOI10.1007/s11117-009-0023-6
  12. U. Ostaszewska, K. Zajkowski
    Variational principle for the spectral exponent of polynomials of weighted composition operators
    J. Math. Anal. Appl. 361 (2010), no. 1, 246-251.
    DOI10.1016/j.jmaa.2009.08.057
  13. K. Zajkowski
    Spectral radius of weighted composition operators in Lp-spaces
    Studia Math. 198 (2010), no. 3, 301-307.
    DOI10.4064/sm198-3-8
  14. K. Zajkowski
    Covariance matrices of self-affine measures
    Statistics & Probability Letters 79 (2009), no. 8, 1021-1024.
    DOI10.1016/j.spl.2008.12.007
  15. U. Ostaszewska, K. Zajkowski
    Spectral Exponent of Finite Sums of Weighted Positive Operators in Lp-Spaces
    Positivity 11 (2007), no. 4, 549-562.
    DOI10.1007/s11117-007-2096-4
  16. A. Antonevich, K. Zajkowski
    Variational principles for the spectral radius of functional operators
    Mat. Sb. 197 (2006), no. 5, 3-50.
  17. K. Zajkowski
    Spectral radius of operators associated with dynamical systems in the spaces C(X)
    Banach Center Publ. 67 (2005), 397-403.
    DOI10.4064/bc67-0-33
  18. A. Antonevich, K. Zajkowski
    Variacionnyj princip dlja spektralnogo radiusa model'nogo funkcional'nogo operatora
    Trudy Inst. Mat. 12 (2004), no. 2, 18-25.
  19. K. Zajkowski
    Fejer's approximation of continuous functions of unitary operators
    Comment. Math. Prace Mat. 42 (2002), no. 2, 261-267.
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .